Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

July 16, 2012Warren County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 16, 2012, 4:13 PM CDT for Warren County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2012, 4:13 PM CDT (21:13 UTC)
Expired
Jul 16, 2012, 4:40 PM CDT
In force
27 min
Issued by
NWS Louisville, KY

County Warren County, KY

The radar

The Nashville radar (KOHX), 87 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WWUS83 KLMK 162113
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT MON JUL 16 2012

KYC227-162140-
WARREN KY-
413 PM CDT MON JUL 16 2012

...STRONG THUNDERSTORM WITH HEAVY RAIN...DANGEROUS LIGHTNING AND 
GUSTY WINDS JUST NORTHEAST OF BOWLING GREEN...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST EAST OF BOWLING GREEN...MOVING 
NORTHEAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...AND 
GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PLUM SPRINGS...
  KEPLER AND OAKLAND...
  PONDSVILLE AND SMITHS GROVE...
  HAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3686 8632 3705 8642 3708 8628 3708 8627
      3710 8623 3706 8613 3695 8616 3693 8620
      3694 8620 3692 8621
TIME...MOT...LOC 2111Z 245DEG 10KT 3698 8627

$$

JSD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:23 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 16, 2:23 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT MON JUL 16 2012

.Short Term (Tonight - Tuesday Night)...
Issued at 320 PM EDT Mon Jul 16 2012

Isld-scattered showers and t-storms continue across the area
although coverage has decreased over the last hour.  Expect storms
to continue through the late afternoon/early evening hours before
diminishing completely by late evening.  The upper level shortwave
that sparked convection is well to our SE now, and storms from late
this morning and early afternoon have eaten up a good portion of
instability.

Expect ridging at the sfc and aloft to dominate tonight through
Tuesday night.  Will side toward the 9Z SREF for convection timing
tomorrow which will be largely during the late morning through early
evening hours (similar to today).  Using a combo of MOS guidance and
soundings, looks like we should reach convective temps in the middle
80s by late morning/early afternoon.  Storms will likely be of pulse
type with winds more of a threat due to drier low and mid levels
than today.  Strong storms will definitely be possible with a few
approaching severe levels possible.

Another concern for Tues as well as Wed will be hot temps and heat
indices.  With highs expected to top out in the low to mid 90s both
days and dewpts in the upper 60s and lower 70s both afternoons, heat
indices should top out in the 100-105 degree range.  In coordination
with surrounding offices, have decided to issue an SPS highlighting
dangerous heat just below heat advisory criteria both days.  Night
time lows will not provide much relief from the heat staying in the
low to mid 70s both nights.

Also, the air quality alert that was in effect for today has been
cancelled.  Scattered showers/t-storms today have improved air
quality to moderate levels (yellow).

.Long Term (Wednesday through Monday)...
Issued at 300 PM EDT MON Jul 16 2012

Upper ridge over the southern and central Plains Wednesday will
remain there/build northward as a trough moves into our area through
Friday. These features will not change much this weekend to Monday
except the upper low/trough will be just east of the region. With
the trough moving into the region the first half of the period,
expect better rain chances, especially given a moist airmass in
place. Still, agree with the previous forecaster that the best
chances should be in the Thursday-Friday range with the upper
forcing close by. Wednesday should still have scattered activity,
but the forcing will be more diurnally driven.

Wednesday still looks to be the hottest day of the period. Highest
values look to be in the mid/upper 90s along and west of the I-65
corridor. These areas could get close to heat advisory criteria, and
as the event is marginal for now, will advertise with an special
weather statement, as mentioned above. Have the rest of the period
close to normal for mid summer. For the weekend and to start next
week off, some drier air works in on the back side of the upper
low/trough. Have much lower rain chances, with the only chances
Saturday across the Lake Cumberland region and then Sunday and
Monday over the south and east.

&&

.Aviation (18Z TAF Issuance)...
Issued at 122 PM EDT Mon Jul 16 2012

Scattered showers with isolated t-storms will continue over the
region through mid afternoon courtesy of a mid level wave and
diurnal heating.  Therefore will continue to mention VCSH at all TAF
sites through the afternoon hours.  T-storms will be too far and in
between to mention specifically in the 18Z TAF issuance but will
amend as necessary this afternoon.  By late afternoon/early evening,
convection should be winding down.

For the rest of the TAF period, skies should clear tonight with cu
developing for the early afternoon hours tomorrow.  Diurnal t-storm
chances will threaten the area again tomorrow afternoon/evening just
beyond this TAF period.

Winds will remain out of the west this afternoon becoming light and
variable or calm overnight.  Winds look to be out of the SW around
6-8 kts tomorrow afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......AMS
Long Term........RJS
Aviation.........AMS
Hazardous weather outlook, Jul 16, 2:59 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT MON JUL 16 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-172300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
359 PM EDT MON JUL 16 2012 /259 PM CDT MON JUL 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA
THIS EVENING. THE MAIN THREATS WITH THESE THUNDERSTORMS WILL BE
BRIEF HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING. STORMS ARE
EXPECTED TO DIMINISH AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TUESDAY
THROUGH WEDNESDAY AS WE GET INTO MORE OF A SUMMERTIME PATTERN.
LOCALLY TORRENTIAL RAIN...GUSTY WINDS...AND LIGHTNING WILL BE THE
PRIMARY THREATS WITH ANY STORM THAT DEVELOPS.

MUGGY AIR COMBINED WITH VERY WARM TEMPERATURES WILL LEAD TO HIGH
HEAT INDEX READINGS DURING THE AFTERNOON HOURS TUESDAY AND
WEDNESDAY. HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE
BOTH DAYS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH
FRIDAY AS A WEAK COOL FRONT CROSSES THE REGION. HEAVY
RAIN...LIGHTNING...AND GUSTY WINDS WILL BE THE MAIN THREATS WITH
THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF GUSTY WINDS AND VERY
HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

AMS/RJS

In the hours before

Special weather statement, Jul 16, 2:08 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT MON JUL 16 2012

KYC179-215-161935-
NELSON KY-SPENCER KY-
308 PM EDT MON JUL 16 2012

...STRONG THUNDERSTORM WITH OCCASIONAL LIGHTNING...BRIEF HEAVY
RAIN...AND 40 MPH WINDS SLOWLY MOVING EAST ACROSS WESTERN SPENCER
COUNTY ...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TAYLORSVILLE...AND MOVING
EAST AT 15 MPH.

OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

WITH THIS STORM...GUSTY WINDS WILL MOVE AWAY FROM THE STORM AND WILL
PRECEDE ANY RAINFALL.

* THIS STORM WILL ALSO IMPACT...
  TAYLORSVILLE...
  FAIRFIELD...
  BLOOMFIELD AND WAKEFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3803 8524 3781 8533 3787 8556 3795 8554
      3795 8553 3797 8553 3799 8549 3801 8551
      3806 8549
TIME...MOT...LOC 1906Z 282DEG 12KT 3794 8542

JSD
Special weather statement, Jul 16, 2:18 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT MON JUL 16 2012

KYC029-093-161945-
BULLITT KY-HARDIN KY-
318 PM EDT MON JUL 16 2012

...A SMALL BUT STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 40 MPH WINDS WILL SLOWLY MOVE SOUTHEAST ACROSS BULLITT
COUNTY...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SHEPHERDSVILLE...AND MOVING
SOUTHEAST AT 20 MPH.

OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS OF AROUND
35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHEPHERDSVILLE...
  BARDSTOWN JUNCTION...
  BELMONT AND LEBANON JUNCTION...
  CLERMONT AND CEDAR GROVE...
  RIDGETOP AND HOBBS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT MOVING OUT AWAY FROM THIS STORM WILL
GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3800 8555 3791 8557 3791 8559 3788 8558
      3786 8561 3783 8564 3782 8568 3781 8572
      3790 8590 3806 8582
TIME...MOT...LOC 1917Z 293DEG 16KT 3794 8575

JSD
Special weather statement, Jul 16, 2:55 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT MON JUL 16 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-170900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
355 PM EDT MON JUL 16 2012 /255 PM CDT MON JUL 16 2012/

...HOT HEAT INDICES EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS...

HOT MOIST CONDITIONS UNDER HIGH PRESSURE AT THE SURFACE AND ALOFT
WILL RESULT IN DANGEROUS HEAT INDICES BOTH TUESDAY AND WEDNESDAY
AFTERNOONS. HIGH TEMPERATURES ARE EXPECTED TO TOP OUT IN THE LOW TO
MID 90S BOTH DAYS. WITH DEWPOINTS IN THE UPPER 60S AND LOWER
70S...RESULTANT HEAT INDICES SHOULD TOP OUT IN THE 100 TO 105
DEGREE RANGE BOTH TUESDAY AND WEDNESDAY.

USE CAUTION IF YOU HAVE PLANS TO BE OUTDOORS DURING THE AFTERNOON
AND EARLY EVENING HOURS. DRINK PLENTY OF WATER AND WEAR LIGHT
WEIGHT...LIGHT COLORED CLOTHING. ALWAYS REMEMBER TO BEAT THE
HEAT...CHECK THE BACK SEAT!

AMS
Special weather statement, Jul 16, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT MON JUL 16 2012

KYC227-162140-
WARREN KY-
413 PM CDT MON JUL 16 2012

...STRONG THUNDERSTORM WITH HEAVY RAIN...DANGEROUS LIGHTNING AND
GUSTY WINDS JUST NORTHEAST OF BOWLING GREEN...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST EAST OF BOWLING GREEN...MOVING
NORTHEAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...AND
GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PLUM SPRINGS...
  KEPLER AND OAKLAND...
  PONDSVILLE AND SMITHS GROVE...
  HAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3686 8632 3705 8642 3708 8628 3708 8627
      3710 8623 3706 8613 3695 8616 3693 8620
      3694 8620 3692 8621
TIME...MOT...LOC 2111Z 245DEG 10KT 3698 8627

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:08 PM CDTSpecial Weather StatementLMKSpencer27 min
Jul 16, 2:18 PM CDTSpecial Weather StatementLMKBullitt27 min
Jul 16, 4:22 PM CDTSpecial Weather StatementLMKGrayson28 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.